Alert archive / Wyoming / High Wind Warnings in 2006

High Wind Warning 19, NWS Cheyenne, WY

November 14, 2006Crook County, Weston County, Wyoming

NWS Cheyenne, WY issued this high wind warning at Nov 14, 2006, 3:23 AM MST for Crook County, Weston County, Wyoming. It took effect at Nov 14, 2006, 9:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2006, 3:23 AM MST (10:23 UTC)
In effect from
Nov 14, 2006, 9:00 AM MST
Expired
Nov 14, 2006, 4:56 PM MST
In force
8 hr
Issued by
NWS Cheyenne, WY

Counties Crook County, WY, Weston County, WY

The radar

The Rapid City radar (KUDX), 139 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 10.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2006-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2006-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2587 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 141023
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
323 AM MST TUE NOV 14 2006

WYZ059-060-064-066>070-142230-
/O.UPG.KCYS.HW.A.0014.061114T1600Z-061115T0000Z/
/O.NEW.KCYS.HW.W.0019.061114T1600Z-061115T0000Z/
CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GARRETT...
BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...
CHEYENNE...PINE BLUFFS
323 AM MST TUE NOV 14 2006

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE ACROSS THE AREA ON
TODAY. AS A RESULT...THE PRESSURE GRADIENT OVER THE AREA WILL
STRENGTHEN. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO
60 MPH ARE EXPECTED AT THE LOWER ELEVATIONS...WITH WEST TO
NORTHWEST WINDS OF 40 TO 50 MPH WITH GUSTS TO 70 MPH EXPECTED IN
THE MOUNTAINS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. THE SUSTAINED WIND SPEEDS OR GUSTS MENTIONED ABOVE
CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ001>003-019>021-054-055-142230-
/O.EXT.KCYS.WI.Y.0019.061114T1800Z-061115T0300Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
323 AM MST TUE NOV 14 2006

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING. 

AN UPPER LEVEL LOW PRESSURE AREA AND COLD FRONT WILL MOVE ACROSS
THE AREA ON TUESDAY. AS A RESULT...THE PRESSURE GRADIENT WILL
STRENGTHEN ACROSS THE AREA. NORTHWEST WINDS WILL BE SUSTAINED AT
25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

IN ADDITION...THERE WILL LIKELY BE A PERIOD OF SNOW ALONG WITH
THE STRONG WINDS. ALTHOUGH SIGNIFICANT ACCUMULATIONS ARE NOT
EXPECTED...THE COMBINATION OF WIND AND SNOW WILL CREATE VERY
DIFFICULT DRIVING CONDITIONS...WITH SLICK ROADS AND DECREASED
VISIBILITY.

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SOWKO
2 follow-up statements
000 
WWUS75 KCYS 141857
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1154 AM MST TUE NOV 14 2006

WYZ059-060-064-066>070-150000-
/O.CON.KCYS.HW.W.0019.000000T0000Z-061115T0000Z/
CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GARRETT...
BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...
CHEYENNE...PINE BLUFFS
1154 AM MST TUE NOV 14 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A STORM SYSTEM WILL MOVE ACROSS THE ROCKIES AND ONTO THE PLAINS
THIS AFTERNOON AND TONIGHT. THE COMBINATION OF STRONG WINDS 
ALOFT AS WELL AS A LARGE DIFFERENCE IN SURFACE PRESSURE OVER
THE REGION WILL PRODUCE STRONG WINDS.  WEST OR NORTHWEST WINDS
WILL BE SUSTAINED AT 35 TO 45 MPH IN THE LOWER ELEVATIONS WITH
GUSTS TO 60 MPH.  IN THE MOUNTAINS...THE WINDS WILL BE 
SUSTAINED AT 45 TO 55 MPH WITH GUSTS TO 70 MPH. 

THROUGH 1145 AM...THE HIGHEST WIND GUST HAS BEEN 61 MPH AT 
THE CHEYENNE AIRPORT AT 1125 AM.  MOST OTHER LOCATIONS IN 
SOUTHEAST WYOMING SINCE MID MORNING HAVE BEEN GUSTING TO BETWEEN
40 AND 50 MPH. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. THE SUSTAINED WIND SPEEDS OR GUSTS MENTIONED ABOVE
CAN LEAD TO PROPERTY DAMAGE. TRAVELERS WITH LIGHTWEIGHT OR HIGH
PROFILE VEHICLES...ESPECIALLY ON WEST TO EAST ORIENTED ROADS
SHOULD USE EXTREME CAUTION.  

$$

NEZ001>003-019>021-054-055-150300-
/O.CON.KCYS.WI.Y.0019.000000T0000Z-061115T0300Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
1154 AM MST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A STORM SYSTEM WILL MOVE ACROSS THE ROCKIES AND ONTO THE PLAINS
THIS AFTERNOON AND TONIGHT. THE COMBINATION OF STRONG WINDS 
ALOFT AS WELL AS A LARGE DIFFERENCE IN SURFACE PRESSURE OVER
THE REGION WILL PRODUCE STRONG WINDS. NORTHWEST WINDS WILL BE
SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 50 MPH.

IN ADDITION...THERE WILL LIKELY BE A PERIOD OF SNOW ALONG WITH
THE STRONG WINDS. ALTHOUGH SIGNIFICANT ACCUMULATIONS ARE NOT
EXPECTED...THE COMBINATION OF WIND AND SNOW WILL CREATE VERY
DIFFICULT DRIVING CONDITIONS...WITH SLICK ROADS AND DECREASED
VISIBILITY.

THROUGH 1145 AM...WIND GUSTS IN THE WESTERN NEBRASKA PANHANDLE
HAVE BEEN BETWEEN 25 AND 40 MPH...WITH THE STRONGEST WIND 
GUST NEAR BUSHNELL.  

TRAVELERS WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES...
ESPECIALLY ON WEST TO EAST ORIENTED ROADS SHOULD USE EXTREME
CAUTION THROUGH 8 PM. 


$$

WEILAND
000 
WWUS75 KCYS 142356
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
456 PM MST TUE NOV 14 2006

WYZ059-060-064-066>070-150100-
/O.CAN.KCYS.HW.W.0019.000000T0000Z-061115T0000Z/
CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GARRETT...
BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...
CHEYENNE...PINE BLUFFS
456 PM MST TUE NOV 14 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING FOR THE SOUTHEAST PLAINS OF WYOMING. NORTH TO 
NORTHWEST WINDS OVER THE AREA HAD DECREASED TO SPEEDS OF 20 TO 35
MPH WITH GUSTS TO 45 MPH LATE THIS AFTERNOON. A FURTHER DECREASE
IS EXPECTED JUST AFTER SUNSET.

$$

NEZ001>003-019>021-054-055-150300-
/O.CON.KCYS.WI.Y.0019.000000T0000Z-061115T0300Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
456 PM MST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FOR THE WESTERN NEBRASKA 
PANHANDLE UNTIL 8 PM MST THIS EVENING.

NORTH TO NORTHWEST WINDS WERE STILL BLOWING AT 25 TO 35 MPH WITH
GUSTS BETWEEN 40 AND 50 MPH LATE THIS AFTERNOON. PEAK WIND GUSTS 
TO 54 MPH WERE CLOCKED AT THE KIMBALL AND SIDNEY AIRPORTS BETWEEN
3 AND 4 PM MST. THE STRONG WINDS WILL PERSIST INTO EARLY EVENING.

TRAVELERS WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES...ESPECIALLY
ON WEST TO EAST ORIENTED ROADS SHOULD USE EXTREME CAUTION THROUGH
8 PM.

$$

JLH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Nov 14, 3:00 AM MST, 23 minutes earlier.

Area forecast discussion, Nov 14, 3:00 AM MST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
300 AM MST TUE NOV 14 2006

.SHORT TERM...TODAY AND WEDNESDAY...A MAJOR STORM SYSTEM IS
BEGINNING TO DEVELOP OVER SW MONTANA AND WILL MATURE OVERHEAD TODAY
WITH BOTH GFS AND WRF AGREEING ON RAPID DEEPENING OF PRESSURE BOTH
ALOFT AND AT THE SURFACE TODAY.  SCARY FORECAST IN THAT THERE IS NOT
MUCH FROM WHICH TO INITIALIZE AT THIS TIME BECAUSE THIS WEATHER
MAKER HAS NOT YET BEEN BORN.  NONETHELESS...TREMENDOUS BAROCLINICITY
IS PROGGED BY THE SHORT RANGE MODELS...MARKED WITH PERFECTLY
PERPENDICULAR SOLENOID MEMBERS AROUND 18Z DIRECTLY OVER THE FORECAST
AREA.  MANY FACTORS TO CONSIDER...FIRST BEING THE WIND POTENTIAL
TODAY.  SHOULD BE A HYBRID BORA EVENT WITH GAP ENHANCEMENT TODAY
BEHIND A STRONG FROPA LATER THIS MORNING WITH CONCURRENT GRADIENT
TIGHTENING AS THE LOW DEEPENS TO THE EAST.  HAVE UPGRADED THE WIND
HIGHLIGHT TO A WARNING FOR THE WYO PLAINS AND LARAMIE RANGE...AND
DECIDED TO KEEP THE ADVISORY FOR THE NEBRASKA PANHANDLE...ALTHOUGH
IT COULD EASILY REACH WARNING CRITERIA THERE AS WELL...SO DAY SHIFT
WILL HAVE TO MONITOR.  700 MB WIND PROGS ARE IN THE 50 TO 70 KT
RANGE THROUGHOUT THE LATE MORNING AND AFTERNOON WITH IMPLIED
SUBSIDENCE BEHIND THE FRONT...BUT AS MENTIONED BEFORE...THE SYSTEM
WILL STRENGTHEN AS IT TREKS SOUTH...SO THE SOUTHERN ZONES WILL HAVE
THE BEST POTENTIAL.  CONSIDERED LEAVING CONVERSE AND NIOBRARA
COUNTIES OUT OF THE WARNING...BUT WITH THE TEDIOUS TIMING I DECIDED
NOT TO GET TOO CUTE WITH IT.  OTHER CONCERN IS THE INCREASING
CHANCES OF PRECIP TODAY.  WATER VAPOR SATL SHOWS PLENTY OF MOISTURE
UPSTREAM...AND THE 180KT JET WILL BE DIVING TO OUR SOUTH AND WEST
PLACING THE FORECAST AREA IN ITS LEFT FRONT DIVERGENT QUADRANT.  THE
WINTER STORM WARNING FOR ZONE 63 IS ON TRACK WITH RADAR SHOWING LOTS
OF PRECIP HITTING CARBON COUNTY NOW...BUT THIS MUCH HAS BEEN KNOWN
FOR DAYS.  THE REAL CHANGE WAS TO INCREASE POPS TO LIKELY AND SOME
TO CATEGORICAL IN THE NORTHERN ZONES WHERE THE AFOREMENTIONED
SYNOPTIC ELEMENTS WILL BE MAXIMIZED...AND RAISED MOST OTHER AREAS TO
THE 30 TO 40 PERCENT RANGE.  FINAL CONCERN IS THE PRECIP/TEMP
RELATIONSHIP WHICH WILL DICTATE ANY SNOW AMOUNTS.  FROPA SHOULD
OCCUR BETWEEN 16Z AND 18Z THROUGHOUT THE CWA AND TEMPS WILL FALL
FORM THERE.  THINK THE NORTHERN ZONES...INCLUDING NEB
PANHANDLE...WILL SEE A PERIOD OF ACCUMULATING SNOW IN THE
AFTERNOON...WITH 1 TO 3 INCHES POSSIBLE.  THIS IS DANGEROUSLY CLOSE
TO WINTER WEATHER ADVISORY CRITERIA IN THE PANHANDLE...ESPECIALLY
CONSIDERING THE CONCURRENT STRONG WINDS.  INDEED NORTH PLATTE
WEATHER OFFICE HAS ISSUED A WINTER WEATHER ADVY FOR THE NEIGHBORING
PANHANDLE COUNTIES...SO WILL CROSS FINGERS THAT LESS THAN THREE
INCHES FALL IN DAWES COUNTY.  THE SYSTEM WILL LEAVE OVERNIGHT AS
QUICKLY AS IT CAME...MAKING WEDNESDAY A RELATIVELY NICE
DAY.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY. UPPER LEVEL SYSTEM
THAT BROUGHT STRONG WINDS HAS MOVED WELL EAST OF AREA WITH UPPER
LEVEL RIDGE BUILDING OVER AREA. WARMER MINIMUM TEMPERATURES EXPECTED
ON THURSDAY MORNING COMPARED TO WEDNESDAY MORNING. THE RIDGE AXIS
WILL BE OVER EASTERN PORTIONS OF THE CWA ON THURSDAY...THUS
EXPECTING THE WARMEST TEMPERATURES OF THE PERIOD WITH HIGHS IN THE
MID TO UPPER 50S. BOTH GFS AND ECMWF CONTINUE TO SHOW A WEAK UPPER
LEVEL SHORTWAVE SYSTEM MOVING TO THE NORTH AND NORTHEAST OF WYOMING.
WITH THE SURFACE HIGH PRESSURE LOCATED OVER NORTHEAST COLORADO AND
SURFACE LOW SLIDING DOWN FROM MONTANA TOWARDS THE NEBRASKA PANHANDLE
BY THURSDAY AFTERNOON...EXPECT BREEZY TO WINDY WESTERLY WINDS. AT
THIS TIME BOTH MODELS INDICATE LIMITED MOISTURE WITH THE FRONTAL
PASSAGE THURSDAY EVENING. DECIDED TO KEEP A SLIGHT CHANCE OF SNOW
SHOWERS OVER THE MOUNTAINS. THUS MAIN IMPACT FOR SOUTHEAST WYOMING
WILL BE INCREASED WINDS AND COOLER TEMPERATURES ON FRIDAY. MODELS
ALSO SUGGESTING ANOTHER WEAK SHORTWAVE MOVING ACROSS THE AREA FRIDAY
NIGHT INTO SATURDAY. ALTHOUGH DGEX INDICATES MORE MOISTURE AND UPPER
LEVEL DYNAMICS WITH THE WEAK SHORTWAVE...BOTH THE GFS AND ECMWF KEEP
THINGS RELATIVELY DRY FOR MUCH OF THE CWA. ONCE AGAIN RIDGE BUILDS
OVER AREA ON SUNDAY THROUGH MONDAY...THEN GETTING FLATTENED SLIGHTLY
WITH NEXT APPROACHING UPPER LEVEL TROUGH ENTERING WEST COAST AFTER
TUESDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING UNTIL NOON TUESDAY FOR WYZ063.
     HIGH WIND WARNING FROM 9 AM TUESDAY TO 5 PM TUESDAY FOR WYZ059-
     WYZ060-WYZ064-WYZ066-WYZ067-WYZ068-WYZ069-WYZ070.
NE...WIND ADVISORY FROM 11 AM TUESDAY TO 8 PM TUESDAY FOR NEZ001-
     NEZ002-NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.

&&

SHORT TERM...SOWKO
LONG TERM....MG
Hazardous weather outlook, Nov 13, 10:06 PM MST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1006 PM MST MON NOV 13 2006

WYZ061-062-065-141315-
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
1006 PM MST MON NOV 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ANOTHER STORM SYSTEM WILL MOVE INTO THE AREA LATE TONIGHT...BRINGING
A GOOD CHANCE OF SNOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE SNOW WILL LINGER THROUGH TUESDAY MORNING WHILE STRONG WINDS KICK
UP IN THE WAKE OF THE COLD FRONT.  SNOWFALL OF 1 TO 3 INCHES IS
LIKELY BY MIDDAY TUESDAY...WITH THE WINDS PRODUCING AREAS OF BLOWING
AND DRIFTING SNOW. TRAVEL ON TUESDAY MORNING COULD BE HAZARDOUS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059-060-064-066>070-141315-
CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
1006 PM MST MON NOV 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WATCH IS IN EFFECT FOR TUESDAY. WEST TO NORTHWEST
WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE AT THE
LOWER ELEVATIONS...WITH 40 TO 50 MPH WITH GUSTS TO 70 MPH IN THE
MOUNTAINS. IN ADDITION... SNOW SHOWERS WILL OCCUR ACROSS THE AREA.
THE WINDS WILL DROP OFF BY SUNSET ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ063-141315-
SNOWY RANGE-
1006 PM MST MON NOV 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A WINTER STORM WARNING IS IN EFFECT TONIGHT AS ANOTHER STORM SYSTEM
MOVES INTO THE REGION. SNOW WILL BECOME HEAVY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WINTER STORM WARNING WILL CONTINUE INTO MIDDAY TUESDAY...
BRINGING HEAVY SNOW TO THE SNOWY AND SIERRA MADRE RANGES.  SNOWFALL
OF 8 TO 15 INCHES IS LIKELY BEFORE THE SNOW TAPERS OFF TUESDAY
AFTERNOON.

IN ADDITION...STRONG AND GUSTY WINDS OF 25 TO 40 MPH WILL CREATE
AREAS OF BLOWING AND DRIFTING SNOW WITH LOCAL NEAR BLIZZARD
CONDITIONS POSSIBLE.  THE WORST CONDITIONS ARE EXPECTED TO OCCUR ON
TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-141315-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
1006 PM MST MON NOV 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WIND ADVISORY IS IN EFFECT FOR TUESDAY. WEST TO NORTHWEST WINDS
OF 25 TO 35 MPH WITH GUSTS TO 55 MPH CAN BE EXPECTED.  A STRONG STORM SYSTEM WILL MOVE ACROSS THE PANHANDLE FROM LATE
TUESDAY MORNING INTO EARLY TUESDAY EVENING...BRINGING GUSTY WINDS
AND A PERIOD OF RAIN AND SNOW SHOWERS TO MOST AREAS.  THE WINDS WILL
DROP OFF EARLY TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 9:42 PM MSTHigh Wind WatchCYSCrook, Weston6 hr

Nearby

High Wind Warnings in Wyoming, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.